Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on finitely presented infinite-dimensional algebras

Authors: Gilbert Baumslag and Peter B. Shalen
Journal: Proc. Amer. Math. Soc. 108 (1990), 633-635
MSC: Primary 16A45; Secondary 16A64
MathSciNet review: 991690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By estimating dimensions of representation varieties, we show that certain finitely presented algebras are infinite dimensional.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A45, 16A64

Retrieve articles in all journals with MSC: 16A45, 16A64

Additional Information

PII: S 0002-9939(1990)0991690-7
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia